# SDR DALA14035583129

- Difficulty date: June 15, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Airbus A319-114
- Aircraft serial: 1543
- Aircraft time: 34,819 hours, 18,301 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 12 - 22 EMERGENCY LIGHTS INOPERATIVE. FOUND PIN PULLED OUT OF FLOOR CONNECTOR. INSTALLED PIN AND SECURED HARNESS.  ALL EMERGENCY FLOOR LIGHTS OPS NORMAL IAW AMM 33-51.
